Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.
Where are you from (country)? Spain
How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
I met you when looking for information on whether finasteride could produce dry skin.
What is your current age, height, weight?
31, 1.83, 95kg
What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
Finasteride 1mg and oral minoxidil
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
1 mg every day
What condition was being treated with the drug?
For how long did you take the drug (weeks/months/years)?
two and a half months
How old were you, and WHEN (date) did you start the drug?
How old were you when you quit, and WHEN (date) did you quit?
How did you quit (cold turkey or taper off)?
I started reducing the dose to see if the side effects are reduced, by checking that it didn’t work I became cold turkey.
How long into your usage did you notice the onset of side effects?
My case has been very strange. The first few weeks I started taking this poison I noticed even greater hair loss, my hairline receded on the sides within the first three weeks and in addition I lost hair all over my head in a diffuse way as if I was literally in chemotherapy. I got acne, more oily skin and irritated and painful scalp. After these first symptoms and by listening to the dermatologist’s shit I kept on the medication and that’s when I started to gain weight, lost all my physical form, wrinkles, flabby skin all over my body and the symptom that worries me the most is dry skin. This symptom is very very extreme, to the point that I have “cracks” in my hands and face. I look in the mirror and I don’t recognize myself and I really don’t want to go on living.
I had always had very oily skin, in fact I had seborrheic dermatitis. Another strange symptom is that dry skin has caused my skin to become irritated every time I use a shampoo or shower.
What side effects did you experience that have yet to resolve since discontinuation?
Stop medication for facial changes, wrinkles on hands and face, dark circles and puffy face. After two weeks without taking this poison my skin is even drier and it hurts especially on my hands and feet. I also notice a lot of muscle weakness. My whole body is full of pelt.
Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.
Loss of Libido / Sex Drive
[X ] Erectile Dysfunction
Loss of Morning Erections
Loss of Spontaneous Erections
Loss of Nocturnal Erections
[X ] Watery Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
[X ] Confusion
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
[X ] Suicidal Thoughts
[X ] Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
[X ] Weight Gain
[X ] Gynecomastia (male breasts)
[X ] Muscle Wastage
[ X] Dry / Dark Circles under eyes
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
[ X] Increased hair loss
Lowered body temperature
[X ] Other (please explain) SEVERE SEVERE DRY SKIN (no sebum production)
What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
I ask for help from the forum so I can start my recovery. I don’t know whether to start a TRT or DHT therapy or wait for my body to recover. I have read that there are cases that get worse with hormone replacement therapy
If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?
I get them next week with an endocrinologist. He told me I might have low testosterone. I had some pre-medication tests and my testosterone was 750.
Anything not listed in the above questions you’d like to share about your experience?
Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.
I think my case has clearly been an upregulation in starting to take this shit. That’s why I lost practically all the hair I had and stopped taking it. What I don’t understand is how I went from having very oily skin to having very dry skin. My face is quite different from how it used to look and I hope that the wrinkles and dry skin can improve. I went off the medication thinking that in a few weeks it would get better.
My recovery plan is to start taking collagen peptides, vitamin B, magnesium, keto diet and strength exercises with weights (high loads that stimulate testosterone). I’m thinking about taking a leave of absence from work because I’m a broken man and I’d like to focus all my efforts on recovering.
any help or advice is welcome. I can’t believe this is happening to me. Has anyone ever recovered from dry skin?